Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Riesz decomposition for vector-valued amarts


Authors: G. A. Edgar and L. Sucheston
Journal: Bull. Amer. Math. Soc. 82 (1976), 632-634
MSC (1970): Primary 60G40, 60G45
DOI: https://doi.org/10.1090/S0002-9904-1976-14148-1
MathSciNet review: 0415762
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. G. Austin, G. A. Edgar and A. Ionescu Tulcea, Pointwise convergence in terms of expectations, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 30 (1974), 17-26. MR 50 #11402. MR 358945
  • 2. A. Bellow, On vector-valued asymptotic martingales, Proc. Nat. Acad. Sci. U.S.A. (to appear). MR 407966
  • 3. R. V. Chacon and L. Sucheston, On convergence of vector-valued asymptotic martingales, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 33 (1975), 55-59. MR 394859
  • 4. G. A. Edgar and L. Sucheston, Amarts: A class of asymptotic martingales, J. Multivariate Analysis (to appear).
    5 G. A. Edgar and L. Sucheston, Les amarts; une classe de martingales asymptotiques, C. R. Acad. Sci. Paris (to appear). MR 402913

  • 6. B. J. Pettis, On integration in vector spaces, Trans. Amer. Math. Soc. 44 (1938), no. 2, 277–304. MR 1501970, https://doi.org/10.1090/S0002-9947-1938-1501970-8

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60G40, 60G45

Retrieve articles in all journals with MSC (1970): 60G40, 60G45


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14148-1

American Mathematical Society